# SDR SWAA2024101637738

- Difficulty date: September 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB AT BS 1016 RBL 36 WL 208 HAS CORROSION AROUND FASTENER HOLES ON UPPER SURFACE<[01] REMOVED AND REPLACED NEW SHEAR WEB PN#147A5744-14 FROM BS986-BS1016 RBL 36 PER SRM 51-40-02; PER DWG#147A5730 REV C AND PER DWG# 147A000 REV A;[02] VERIFIED CORRECTIVE ACTION 1.
